# SDR RRXA99609

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISI, FOUND CORROSION ON BULKHEAD FRAME ABOVE AFT ACCESSORY COMPARTMENT DOOR AT STA 1540, LONG 35R.  DAMAGE EXCEEDED LIMITATIONS IAW DC8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC8 SRM 51-1-8.  REMOVED AND REPLACED WITH NEW SECTION OF FRAME IAW DC8 SRM 51-1-21, 51-1-20D.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM.)
